×

zbMATH — the first resource for mathematics

Ultimate boundedness and periodicity for some partial functional differential equations with infinite delay. (English) Zbl 1178.35369
Summary: We study the existence of periodic solutions for some partial functional differential equation with infinite delay. We assume that the linear part is not necessarily densely defined and satisfies the known Hille–Yosida condition. Firstly, we give some estimates of the solutions. Secondly, we prove that the Poincaré map is condensing which allows us to prove the existence of periodic solutions when the solutions are ultimately bounded.

MSC:
35R10 Functional partial differential equations
35B45 A priori estimates in context of PDEs
35B10 Periodic solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adimy, M.; Bouzahir, H.; Ezzinbi, K., Existence for a class of partial functional differential with infinite delay, Nonlinear anal., 46, 91-112, (2001) · Zbl 1003.34068
[2] Adimy, M.; Bouzahir, H.; Ezzinbi, K., Local existence and stability for a class of partial functional differential with infinite delay, Nonlinear anal., 48, 323-348, (2002) · Zbl 0996.35080
[3] Adimy, M.; Ezzinbi, K., A class of linear partial neutral functional differential equations with nondense domain, J. differential equations, 147, 285-332, (1998) · Zbl 0915.35109
[4] Amann, H., Ordinary differential equations: an introduction to nonlinear analysis, De gruyter studies in math., vol. 13, (1990), Walter de Gruyter and Co. Berlin, translated from the German by Gerhard Metzen
[5] Arendt, W.; Batty, C.J.K.; Hieber, M.; Neubrander, F., Vector valued Laplace transforms and Cauchy problems, Monogr. math., vol. 96, (2001), Birkhäuser Basel · Zbl 0978.34001
[6] Benkhalti, R.; Bouzahir, H.; Ezzinbi, K., Existence of a periodic solution for some partial functional differential equations with infinite delay, J. math. anal. appl., 256, 257-280, (2001) · Zbl 0981.35093
[7] Cao, J.; Liang, J., Boundedness and stability for cohen – grossberg neural networks with time-varying delays, J. math. anal. appl., 296, 665-685, (2004) · Zbl 1044.92001
[8] Cao, J.; Wang, J., Global exponential stability and periodicity of recurrent neural networks with time delays, IEEE trans. circuits syst. I, 52, 920-931, (2005) · Zbl 1374.34279
[9] Chow, S.N.; Hale, J.K., Strongly limit-compact maps, Funkcialaj ekvacioj, 17, 31-38, (1974) · Zbl 0297.47048
[10] Engel, K.J.; Nagel, R., One-parameter semigroups of linear evolution equations, Grad. texts in math., vol. 194, (2000), Springer New York
[11] Ezzinbi, K.; Liu, J., Periodic solutions of non-densely defined delay evolution equations, J. appl. math. stoch. anal., 15, 113-123, (2002) · Zbl 1018.34063
[12] K. Ezzinbi, J. Liu, N.V. Minh, Periodic solutions in fading memory spaces, in: Proceeding of the Fifth International Conference on Dynamical Systems and Differential Equations, Pomona, CA, USA, 2004, pp. 1-8
[13] Ezzinbi, K.; Naito, T.; Liu, J.; Minh, N.V., Periodic solutions of evolution equations, Dyn. contin. discrete impuls. syst., 11, 601-631, (2004) · Zbl 1071.34056
[14] Hale, J.K.; Kato, J., Phase space for retarded equation with infinite delay, Funkcialaj ekvacioj, 21, 11-14, (1978) · Zbl 0383.34055
[15] Hale, J.K.; Verduyn-Lunel, S., Introduction to functional differential equations, Appl. math. sci., vol. 99, (1993), Springer New York · Zbl 0787.34002
[16] Hale, J.K.; Lopes, O., Fixed point theorems and dissipative processes, J. differential equations, 13, 391-402, (1966) · Zbl 0256.34069
[17] Henriquez, H.R., Periodic solutions of quasi-linear partial functional differential equations with unbounded delay, Funkcialaj ekvacioj, 37, 329-343, (1994) · Zbl 0814.35141
[18] Henriquez, H.R., Regularity of solutions of abstract retarded functional differential equations with unbounded delay, Nonlinear anal., 38, 513-531, (1997) · Zbl 0864.35112
[19] Hino, Y.; Murakami, S.; Naito, T., Functional differential equations with infinite delay, Lecture notes in math., vol. 1473, (1991), Springer New York · Zbl 0732.34051
[20] Liu, J., Periodic solutions of infinite delay evolution equations, J. math. anal. appl., 247, 627-644, (2000) · Zbl 1056.34085
[21] Liu, J.; Naito, T.; Minh, N.V., Bounded and periodic solutions of infinite delay evolution equations, J. math. anal. appl., 286, 705-712, (2003) · Zbl 1045.34052
[22] Massera, J.L., The existence of periodic solutions of systems of differential equations, Duke math. J., 17, 457-475, (1950) · Zbl 0038.25002
[23] Wu, J., Theory and applications of partial functional differential equations, Appl. math. sci., vol. 119, (1996), Springer New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.